Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


cut dosing to maintain partial regimine
Nov 23, 2006

i recently relocated to a new state, and unfortunately my previous state's adap will not fill my perscripts, and it will take sometime to get re-established in the va system where i moved to... my situation on meds, i have an extra months supply of all but one of my meds, which i am down to a week's dosages of zidovudine (one pill 2x daily.)

wondering if it would be better to cut down to one pill a day, prolonging the medicine in my system, or just finish my present supply off as perscribed... at which point, should i stop taking the travada & kaletra all together, or continue taking them? any thoughts and suggestions, appreciated. thanx

Response from Dr. Wohl

Generally, I would advise that you take the medication as prescribed and when you reach the last of any one medication, stop them all cold-turkey. Before you get to that point I would try very hard to get the medication you need. Contact your old clinic and ask for help and advice. They may be able to make calls on your behalf to a clinic in your new state. They may be able to ask the company that makes AZT to help you out with a limited supply of the medication. Call an AIDS Service Organization where you are now and ask them what you can do. As a last resort, you could go to the emergency room near where you are. They may be able to write your prescriptions for you. If you go to a major medical center, they may also be able to get you a limited supply of meds.

DW



Previous
response to wanting to die
Next
high biliburine

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement